# SDR DALA2016112109077

- Difficulty date: July 28, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 72,865 hours, 32,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y254 AT FRAMES 18 TO 20.  REPLACED THE FLOOR SUPPORT IAW ER/A 536263.
